Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My father's cardiologist advised him take Coralan 5 mg and flavedon Mr. in addition to other heart medicines he is already taking. In 2016 he had angiography done in which there was 70% blockage, so Dr. just prescribed heart medicines to him. Now along with these extra medicines Dr. has also advised for angiography done again but till then advised those two medicines. After taking those two medicines for two days, he is feeling extreme restlessness, pressure in chest, extreme gastric problem, high bp and weakness. Is this can be due to these medicines or due to worsening heart condition. Should we continue these medicines or not. Please advise.

1 Doctor Answered
We'll stop that medicine stat, and consult with your cardiologist, as this may be due to the side effects of that medicine, Soo consult with him.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.